MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 7X134MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 7X134MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a total hip arthroplasty.Subsequently, the patient sustained a femur fracture intra-operatively.No further complications reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Medical product: ref 110010242 lot 6937531 acetabular cup, ref 12115116 lot 2985905 femoral head, ref 51102070 lot 6829613 femoral stem, the device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues femur fracture intra-operatively as reported, no other complications were reported.A review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TPRLC XR FP TYPE1 PPS 7X134MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14684484
Report Number0001825034-2022-01401
Device Sequence Number5503288
Product Code KWL
UDI-Device Identifier00880304516908
UDI-Public(01)00880304516908(17)300729(10)6829613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-102070
Device Lot Number6829613
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceWhite